ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the PAPR of cosets of linear codes

Paul, Prabal and Pradeep, CR and Rajan, B Sundar (2008) On the PAPR of cosets of linear codes. In: Indian Journal of Pure and Applied Mathematics, 39 (1). pp. 69-86.

Full text not available from this repository.

Abstract

Employing an error control code is one of the techniques to reduce the Peak-to-Average Power Ratio (PAPR) in a Orthogonal Frequency Division Multiplexing system, a well known class of such codes being the cosets of Reed-Muller codes. In this paper, we consider the class of such coset-codes of arbitrary linear codes and present a method of doubling the size of such a code without increasing the PAPR, by combining two such binary coset-codes. We identify the conditions under which we can employ this doubling more than once with no marginal increase in the PAPR value. Given a PAPR and length, our method has enabled to get the best coset-code (in terms of the size). Also, we show that the PAPR information of the coset-codes of the extended codes is obtainable from the PAPR of the corresponding coset-codes of the parent code. We have also shown a special type of lengthening is useful in PAPR studies.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian National Science Academy.
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 29 Mar 2010 07:39
Last Modified: 29 Mar 2010 07:39
URI: http://eprints.iisc.ernet.in/id/eprint/26552

Actions (login required)

View Item View Item